# SDR ASOA2013032903276

- Difficulty date: March 7, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,784 hours, 16,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484 Intercost
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 INTERCOSTAL ANGLE CRACKED AT LBL 27.  REMOVED INTERCOSTAL ANGLE IAW 51-42-06.  LOCATED NEW ANGLE IAW SRM 51-40-11  AND INSTALLED IAW REO 601R-53-41-059.
